# SDR ARWA20071001

- Difficulty date: October 9, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Aircraft time: 86,062 hours, 19,485 cycles
- Engine: Ge CF6*
- Engine time: 80,207 hours, 17,520 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE OIL QUANTITY STEADY CAME DOWN TO 1 1/2 QUARTS OF OIL REMAINING AND PRESSURE BEGAN TO FLUCTUATE, SHUT DOWN FOR PRECAUTION AT 1321-Z.    10-19-07    FOUND  NR 1 ENGINE WAS REMOVED AND REPLACED AS PER ARROW W/C  141R7101M AND DC10 MM 71-00-00.  OPERATIONAL CHECK NORMAL ON RUN-UP IN ACCORDANCE WITH MM 71-00-00.
